# SDR UALA2008111305930

- Difficulty date: September 30, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 24,902 hours, 10,372 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

GREEN HYD SYSTEM FAILURE.  FLIGHT DIVERTED.  REPLACED LEFT ENGINE HYD PUMP DUE TO RUNNING DRY, LEAK DUE TO LEAKING HYD LINE.
